BibTeX record journals/informs/Ben-TalBHV17

download as .bib file

@article{DBLP:journals/informs/Ben-TalBHV17,
  author    = {Aharon Ben{-}Tal and
               Ruud Brekelmans and
               Dick den Hertog and
               Jean{-}Philippe Vial},
  title     = {Globalized Robust Optimization for Nonlinear Uncertain Inequalities},
  journal   = {{INFORMS} Journal on Computing},
  volume    = {29},
  number    = {2},
  pages     = {350--366},
  year      = {2017},
  url       = {https://doi.org/10.1287/ijoc.2016.0735},
  doi       = {10.1287/ijoc.2016.0735},
  timestamp = {Tue, 28 Aug 2018 15:31:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/informs/Ben-TalBHV17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier